# SDR DALA2025121809208

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 76,597 hours, 29,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1354528) FUSELAGE / SKIN, FRAME, AND STRINGERS / STA 927 / STR 15L TO STR 17L / GROUND DAMAGE. REPAIRED DAMAGE PER ERA 460383-14AD.
